# SDR AALA20101128DFW02

- Difficulty date: November 28, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- Aircraft time: 74,844 hours, 39,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT NUMBER 1 DOOR INOPERATIVE.  REPLACED LAMP.
